# SDR AALA201906279013

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 81,728 hours, 10,003 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR SLIDE BOTTLE WAS BELOW LIMITS. MAINTENANCE ACCOMPLISHED CARD 25-94-25 AND REPLACED SLIDE PER STANDARD PRACTICES.
